Illinois Journal of Mathematics

On functions that are universally Pettis integrable

Lawrence H. Riddle and Elias Saab

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 29, Issue 3 (1985), 509-531.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256045637

Digital Object Identifier
doi:10.1215/ijm/1256045637

Mathematical Reviews number (MathSciNet)
MR786735

Zentralblatt MATH identifier
0576.46034

Subjects
Primary: 28B05: Vector-valued set functions, measures and integrals [See also 46G10]
Secondary: 46B22: Radon-Nikodým, Kreĭn-Milman and related properties [See also 46G10] 46G10: Vector-valued measures and integration [See also 28Bxx, 46B22] 54C99: None of the above, but in this section

Citation

Riddle, Lawrence H.; Saab, Elias. On functions that are universally Pettis integrable. Illinois J. Math. 29 (1985), no. 3, 509--531. doi:10.1215/ijm/1256045637. https://projecteuclid.org/euclid.ijm/1256045637


Export citation